RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 3, Pages 149–162 (Mi izv7981)  

Homotopy groups as centres of finitely presented groups

J. Wua, R. V. Mikhailovbcd

a Department of Mathematics, National University of Singapore
b Saint-Petersburg State University
c Steklov Mathematical Institute, Russian Academy of Sciences
d Institute for Advanced Study, Princeton, NJ

Abstract: For every finite Abelian group $A$ and integer $n\geq 3$ we construct a finitely presented group defined by explicit generators and relations such that its centre is isomorphic to $\pi_n(\Sigma K(A,1))$.

Keywords: homotopy theory, homotopy groups, simplicial groups, finitely presented groups.

Funding Agency Grant Number
Ministry of Education, Singapore AcRF Tier 1, WBS no. R-146-000-137-112
AcRF Tier 2, WBS no. R-146-000-143-112
National Natural Science Foundation of China 11028104
Ministry of Education and Science of the Russian Federation 11.G34.31.0026


DOI: https://doi.org/10.4213/im7981

Full text: PDF file (571 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:3, 581–593

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: 20F38, 55Q52, 55U10, 57M07
Received: 21.03.2012
Revised: 23.07.2012

Citation: J. Wu, R. V. Mikhailov, “Homotopy groups as centres of finitely presented groups”, Izv. RAN. Ser. Mat., 77:3 (2013), 149–162; Izv. Math., 77:3 (2013), 581–593

Citation in format AMSBIB
\Bibitem{WuMik13}
\by J.~Wu, R.~V.~Mikhailov
\paper Homotopy groups as centres of finitely presented groups
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 3
\pages 149--162
\mathnet{http://mi.mathnet.ru/izv7981}
\crossref{https://doi.org/10.4213/im7981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3098792}
\zmath{https://zbmath.org/?q=an:06196290}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..581W}
\elib{http://elibrary.ru/item.asp?id=20359190}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 3
\pages 581--593
\crossref{https://doi.org/10.1070/IM2013v077n03ABEH002650}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320769300008}
\elib{http://elibrary.ru/item.asp?id=20527301}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879905098}


Linking options:
  • http://mi.mathnet.ru/eng/izv7981
  • https://doi.org/10.4213/im7981
  • http://mi.mathnet.ru/eng/izv/v77/i3/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:349
    Full text:62
    References:18
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019